# SDR 95FDEA00448

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2074T3050
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420 TO 440 AT STR 216 TWO POSSIBLE CRACKS IN SKIN.  TRIMMED OUT DAMAGED ON SKIN AT STA 430 STR 216, FABRICATED, DRILLED UP, ALODINED, PRIMED, AND INSTALLED DOUBLER AND FILLER.  ALL WORK ACCOMPLISHED IAW FEDEX SRM 727-100 (53-30-3) FUNCTIONAL TESTS CHECK GOOD PER FEDEX MM 34-22-24, 34-21-71, 34-52-0, AND 23-51-11.
